# SDR AALA20110413LAX01

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 75,832 hours, 12,093 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Part number: BACE21BT0608JN
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-HNL.  CREW REPORTED ON TAKEOFF LEFT ENGINE BLEED LIGHT AND PRESSURE RELIEF VALVE MESSAGE ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ELBOW FITTING ON THE PRESSURE RELIEF VALVE WITH THREADS STRIPPED.  REPLACED ELBOW ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
